Share This Article:

On the Closed-Form Solution to the Endogenous Growth Model with Habit Formation

Full-Text HTML Download Download as PDF (Size:82KB) PP. 351-354
DOI: 10.4236/tel.2012.24064    3,317 Downloads   5,922 Views Citations
Author(s)

ABSTRACT

We study the AK growth model with external habit formation. We show that there exists a unique solution path expressed in terms of the Gauss hypergeometric function. Using the closed-form solution, we also show that the optimal path converges to a balanced growth path.

Cite this paper

R. Hiraguchi, "On the Closed-Form Solution to the Endogenous Growth Model with Habit Formation," Theoretical Economics Letters, Vol. 2 No. 4, 2012, pp. 351-354. doi: 10.4236/tel.2012.24064.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.